Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have abdominal pain, loose stool and vomiting sensation. Have chronic gas problem and high TG level. What to do?

Background: I have a chronic gas problem and very high TG level (900 +). Already consulted gastro last year and he recommended regular use of phenofibrate.
Health issue today morning: Since today morning i have been feeling like vomiting and mild stomach pain. Stool passed twice since morning was also loose. Pain has gone even milder now and other situation is seems to be under control.
Somewhere read that throat infection is somehow related to this situation hence, mentioning, few days ago i had throat infection which has cured without medicine.
Please suggest cure.
Asked On : Fri, 26 Apr 2013
Answers:  3 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described details, there could also be possibility that you are suffering from acute viral gastroenteritis.
At times throat infection by virus may also involve gastrointestinal tract and may cause gastroenteritis.
You should consult with internal medicine specialist/ gastroenterologist and should go for thorough check up.
You should also go for complete blood count, ultrasound imaging, and serum electrolytes, renal function test.
You should take complete antibiotic therapy, antispasmodics, probiotics, antipyretics, if needed.
You should maintain your hydration status by taking potassium rich liquids.
Take soft diet along with yogurt and banana.
Avoid milk and all milk related products.
You should continue fenofibrates under guidance of your treating doctor.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 26 Apr 2013
I find this answer helpful
General Surgeon Dr. M Y Shareef's  Response
Hi ! Throat infection may be related to the abdominal symptoms, but such correlation is more frequent in a child (Paediartric age group).
In your case food poisoning looks to be more appropriate diagnosis depending on your food habits, and if you had any food from outside, which possibly was infected without your knowledge. For this you should get your stool tested and consult your family physician for further management.
Triglycerides in your blood is high and is a matter of concern. Possibly you should think of going for a high roughage diet and more of liquids apart from doing regular exercises. Also I am not sure if you had a cardio vascular assesment or not. If not it is time to go for it with the history of upper abdominal pain and vomiting. Good luck.
Answered: Sat, 27 Apr 2013
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum.
Thanks for using H.C.M.Forum.
At present you had pain abdomen, vomiting sensation, and loose motions after passing stools, you got relieved of the pain.
Your doubt is whether the throat infection has any relation with the stomach issues. long back you had throat infection, and cleared with out any medicines.It has no relation with the present condition, very rarely with severe pharyngitis may have possibility of getting stomach problem.
You have got a chronic stomach issue with T.G 900+ and using finofibrate.
The present infection is gastroenteritis, and it need to be treated separately. i advise you to consult a physician for diagnosis and treatment. There is possibility of getting pain and motions if untreated.
Wishing For a quick and complete recovery.
Best regards.

Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor